Ravencon 2015 @ DoubleTree by Hilton Hotel Richmond, 1021 Koger Center Boulevard, North Chesterfield, Virginia

Sessions | Timetable | Tags | People

Kelly Lockhart

Participating in Events:
When I was 10 Years Old Yoda Was a Puppet! Friday 17:00 until Friday 18:00 (60 Minutes)
Rise With the Machines: Robotics Demo Saturday 09:00 until Saturday 10:00 (60 Minutes)
Troll Hunting 101 Saturday 11:00 until Saturday 12:00 (60 Minutes)
Baen Traveling Road Show Saturday 16:00 until Saturday 18:00 (120 Minutes)
The Marvel Cinematic Universe Sunday 13:00 until Sunday 14:00 (60 Minutes)